Stai leggendo il blog di: Deficients&Dragons
Questo blog ha 0 Followers
Questo tag contiene 52 post

Esplora il tag: soldiesis


Il fiatone del drago Vampone (22)

Vota l'articolo!

0

Share
Questo post si trova nella categoria: Il fiatone del drago Vampone
Tags: ,

Esplora il tag: soldiesis


59 responses to “Il fiatone del drago Vampone (22)

  1. Avete dei grossi problemi coi server. Finché non li risolvono, è meglio se tutti quanti vi prendete una pausa e tornate a pubblicare (e RIpubblicare quello che manca) una volta risolti i problemi.

  2. Secondo me le strisce dal n. 18 in poi andrebbero ripostate in nuovi post. In quelli vecchi puoi ricaricare la pagina finché vuoi, ma non si vedono.

  3. ragazzi un disastro, un attacco hacker veramente stronzissimo a mandato a puttane un sacco di lavoro,
    non so quando avro’ tempo di risistemare tutto, nel frattempo chi volesse puo’ cliccare sulla pag facebook di deficients and dragons. Scusate il disagio.
    Manu

  4. Stiamo per cantare il De Profundis anche a Deficients & Dragons come abbiamo fatto con l’Orso Ciccione?
    Mah, speriamo di no!

    1. temo che il de prufundis sia già stato cantato…
      Orso Ciccione
      UPI
      Deficients & Dragons
      Maschera Gialla
      Rx è più di là che di qua…

    1. Più che altro secca non poter commentare, se non sei iscritto a “quella cosa schifosa che stà attorno a Manu”.

    1. Ah, se Manu non arriva nemmeno più a spazzare via i trolloni come questo, vuol proprio dire che ha fatto la fine dell’Orso Ciccione.

  5. Mi sa che non torna più perché non gli hanno ancora sistemato la pagina dopo l’attacco di quel figlio di una minovacca hacker.

    Qualcuno può segnalare il problema a chi di dovere? Magari così torna di nuovo tra noi.

  6. torno torno!!! calmi tutti, sono vivo e vegeto e tornerò anche qui, ho avuto altri problemi (ora risolti) per le vignette però ci si ribecca più in là, appena qualcuno mi da una mano a sistemare tutto sto casino! scusate il silenzio prolungato 😉

    1. Forse il proprio record di commenti.
      Se dovesse battere tutto Shockdom sarebbe la fine.
      Quando eriadan aveva interrotto la pubblicazione nel 18 gennaio 2010, In meno di ventiquattro ore sono stati lasciati oltre 500 commenti di saluto da amici e lettori.

  7. Nessun record! ragazzi, grazie per l’interessamento anzi, il fatto è che sono sotto con le consegne del libro prossimo e non riesco ad aggiornare qui! appena ho finito vediamo di ripartire, magari con Lord Pustola che è a riposo da un po’.
    Se tutto va bene ripartirò con il blog dal primo ottobre!

  8. Superb page and in addition simple to make sure you figure out justification. Exactly how can Document maintain performing obtaining concur to make confident you publish element for the document into my approaching e-newsletter? Finding correct credit scores inside your direction all the journalist and additionally backlink to internet site won’t deemed a dilemma.

  9. I am usually to blogging and i really respect your content. The article has really peaks my interest. I’m going to bookmark your website and preserve checking for brand spanking new information.

  10. Dear Katie, I’m sorry to hear that your doctor produced a mistake and put you on Depo injections. You say that you are nonetheless getting injections? These injections are made from progestin, a synthetic form of progesterone which is used mainly as a method of birth control for women who cannot use any other form of birth control. One of the drug’s side effects is weight gain. A single injection lasts for three months. So if you are nonetheless obtaining these injections, please, please, tell your doctor which you don’t want to receive them any longer. The effects of the drug will remain within your body for three months, so during these three months, it may possibly be difficult to lose the added weight which you gained, no matter what you do. You’ll find other more gentler ways to regulate your periods and menses, especially at your tender formative age. Here are some with the negative reasons for not using Depo-Provera: it can cause decreased bone density which can lead to osteoporosis, depression, increased blood clots, liver damage, headaches, hair loss, leg cramps, nervousness, dizziness, abdominal bloating, and weight gain. For your stretch marks on your stomach, you’ll be able to rub some vitamin E on them. Just puncture a capsule of vitamin E and gently apply to your stomach region once or twice each day. The stretch marks will respond towards the vitamin E in case you use it regularly and use it as soon as they appear. The older the stretch marks, the longer and a lot more difficult they’re to rub away. It’s greatest to use natural vitamin E, which can be distinguished from the synthetic form by the following small print and notations on the vitamin bottle: d- could be the natural form, and dl- may be the synthetic form. Use only the d- form which will be the natural form. I think that synthetic substances have caused enough harm already, and should be laid to rest. Find a doctor who will listen to you, have patience until the Depo drug gets out of your system and body, and continue follow a healthy diet and exercise regimen to get back to your former weight. Please read the posts above to learn a lot more about dieting. Excellent luck.

  11. Aw, this was a very good post. Finding the time and actual effort to create a top notch article… but what can I say… I put things off a whole lot and don’t manage to get anything done.

Lascia un commento

Il tuo indirizzo email non sarà pubblicato. I campi obbligatori sono contrassegnati *